Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weakly definable types


Authors: L. A. S. Kirby and A. Pillay
Journal: Trans. Amer. Math. Soc. 295 (1986), 547-563
MSC: Primary 03C45; Secondary 03C40, 03G05, 03H15
MathSciNet review: 833696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some generalizations of the notion of a definable type, first in an abstract setting in terms of ultrafilters on certain Boolean algebras, and then as applied to model theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C40, 03G05, 03H15

Retrieve articles in all journals with MSC: 03C45, 03C40, 03G05, 03H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0833696-8
PII: S 0002-9947(1986)0833696-8
Article copyright: © Copyright 1986 American Mathematical Society